MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Codes Device Displays Incorrect Message (2591); Battery Problem (2885); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a patient regarding their external neurostimulator (ens).Patient reported that he was on the trial for his bladder that he started 3 weeks ago, and his device was not working, because he was getting a communication error.Patient was asked what patient was seeing on the screen that indicated communication error.Patient reported communication error, serial number, external device battery and it stated that external device battery had depleted, and therapy had stopped.Patient was asked if patient saw a screen number to verify the screen the patient was seeing, but the patient reported it did not give a screen number.It was reviewed with the patient that the patient¿s ens battery might potentially need to be changed and advised the patient to follow up with the healthcare professional (hcp).It was reviewed with the patient that it was not recommended that the patient change the batteries for the ens and that the patient follow up as soon as he can with his hcp that he is working with for the trial.Patient noted during the call that he was currently in the hospital and that his device was not doing any good if the batteries were depleted.No further symptoms or complications reported or anticipated.(b)(6) 2018 (hcp): document contains no new information.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key7466052
Report Number3004593495-2018-00428
Device Sequence Number1456415
Product Code EZW
UDI-Device Identifier00643169725072
UDI-Public00643169725072
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;